# SDR WX0A2025060632449

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 53,588 hours, 38,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EPSU BATTERY TEST / REMOVED AND REPLACED EPSU BATTERY REF WO 522931"
